# SDR DHL9872014D

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, AFT ENTRY DOOR FRAME ON LEFT HAND WHERE PREVIOUS REPAIR.  CUT OUT DAMAGED AREA, HFEC CUT OUT, INSTALLED DOUBLER REPAIR PER SRM 51-40-3, 9 BY 3.5 BY 1, N/R 3625.
